The CafeMom Newcomers Club

Featured Posts
notjstasocermom
antibiotics are scary now, damn
November 13, 2012 at 11:33 AM

so i went to the dr for my headaches and she thinks they are sinus related and i probably have a sinus infection, I also have a UTI. (yeah me) so she prescribes amoxicillin. so i did some research and geez is no antibiotic safe, every single one has lists miles long of possible adverse reactions. 

although i have never known anyone irl allergic to amox, (plus my sister takes it for her uti's and she likes it). its still worrisome everytime we have to take this kind of stuff. 

no replies needed, especiaslly if you've almost died taking it or something, lol just a small vent

Replies

  • prdmomnarmywife
    November 14, 2012 at 9:22 PM
    I am allergic to amox & peni . Both make my tummy very upset , I get a horrible fever a bright red rash & red cheeks . Among other things ;) but it is the most common antibiotic .

The CafeMom Newcomers Club

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN